MathSciNet Relay Station
MathSciNet bibliographic data
MR2522996 15A24
Zhou, Bin; Lam, James; Duan, Guang-Ren On Smith-type iterative algorithms for the Stein matrix equation. Appl. Math. Lett. 22 (2009), no. 7, 1038–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement